Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Abdominal pain and vomiting. Feel nauseas and body aches. Is it a stomach infection?

I have been feeling pretty lifeless lately, usually I m full of energy. About 3-4 weeks ago, I experienced excrutiating abdominal pain (enough to double over and shake all over) followed by vomiting and body aches and headaches . Another atttack, more severe. I always feel nauseaus and half hour after eating something, feel or do vomit. Bowels still move slightly, but very stinky. Not like before. LOL.
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response

Thank you for the query.

Pain after a meal usually appears with peptic ulcer, gallstones or pancreas disease. And so are vomiting and nausea. Peptic ulcer gives upper middle abdominal pain, sometimes chest burning, acid reflux. Gallstones and pancreas usually gives pain in right upper abdomen radiating to the back.
It is advisable for you to have some diagnostics. You should start with abdominal ultrasound, full blood work, liver tests (AST,ALT,GGTP), amylase, bilirubin, urine analysis. Upper GI endoscopy is also advisable.

Hope this will help.
Answered: Mon, 10 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor